# SDR ABXA030226

- Difficulty date: July 19, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE FORWARD LOWER CARGO SKIN FROM F.S. 190 - 450 LONGERON 31 LEFT - 31 RIGHT. (COI NR 41207-001). REPLACED FORWARD LOWER CARGO SKIN IAW DC-8 SRM.
